Title

Boundary Schwarz lemma for pluriharmonic mappings between unit balls

Document Type

Article

Publication Date

1-2016

Publication Source

Journal of Mathematical Analysis and Applications

Volume

433

Issue

1

Inclusive pages

487–495

DOI

doi:10.1016/j.jmaa.2015.08.008

Abstract

In this paper, we get a Schwarz lemma for pluriharmonic mappings between the unit balls of any dimensions, which generalizes classical Schwarz lemma for bounded harmonic functions to higher dimensions. As an application of the Schwarz lemma obtained, a boundary Schwarz lemma is established for pluriharmonic mappings between unit balls with any dimensions.

Keywords

Schwarz lemma; Boundary Schwarz lemma; Pluriharmonic mapping; Unit ball

Disciplines

Mathematics

This document is currently not available here.

  Contact Author

Share

COinS